Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 399, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 5, 2008, 3:54 PM EDT for 4 counties in Georgia. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2008, 3:54 PM EDT (19:54 UTC)
- Expired
- Jul 5, 2008, 4:45 PM EDT
- In force
- 51 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Butts County, GA, Jasper County, GA, Jones County, GA, Monroe County, GA
The radar
The Robins AFB radar (KJGX), 73 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 3:55 PM EDT | TSTM WND DMG | Jackson, GA | SEVERAL TREES DOWN FROM JACKSON TO FLOVILLA. |
| Jul 5, 4:10 PM EDT | HAIL 0.75 | 5 Nw Juliette, GA | SEVERAL LARGE TREE LIMBS ALSO DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.9 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 762 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 877 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 051953
SVRFFC
GAC035-159-169-207-052045-
/O.NEW.KFFC.SV.W.0399.080705T1954Z-080705T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
354 PM EDT SAT JUL 5 2008
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BUTTS COUNTY IN CENTRAL GEORGIA
JASPER COUNTY IN CENTRAL GEORGIA
NORTHWESTERN JONES COUNTY IN CENTRAL GEORGIA
NORTHERN MONROE COUNTY IN CENTRAL GEORGIA
* UNTIL 445 PM EDT
* AT 354 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM FLOVILLA TO BLOUNT...MOVING EAST AT 28
MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EAST
JULIETTE...MONTICELLO...WAYSIDE AND ROUND OAK.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3341 8358 3321 8356 3302 8358 3307 8401
3318 8401 3333 8401
TIME...MOT...LOC 1954Z 264DEG 24KT 3327 8389 3320 8388
3312 8390
$$1 follow-up statement
000
WWUS52 KFFC 052010
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
410 PM EDT SAT JUL 5 2008
GAC035-159-169-207-052045-
/O.CON.KFFC.SV.W.0399.000000T0000Z-080705T2045Z/
JONES GA-MONROE GA-BUTTS GA-JASPER GA-
410 PM EDT SAT JUL 5 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR JASPER...EASTERN BUTTS...NORTHERN MONROE AND NORTHWESTERN JONES
COUNTIES...
AT 408 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
BERNER...MOVING EAST AT 31 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MONTICELLO...ADGATEVILLE...HILLSBORO...ROUND OAK...WAYSIDE AND SHADY
DALE.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3341 8358 3321 8356 3302 8358 3307 8401
3318 8401 3333 8401
TIME...MOT...LOC 2010Z 266DEG 27KT 3318 8375
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 3:45 PM EDT, 9 minutes earlier.
Area forecast discussion, Jul 5, 3:45 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 345 PM EDT SAT JUL 5 2008 .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... CURRENT SATELLITE LOOP SHOWS SHRA/TSRA DEVELOPING ACROSS CENTRAL AND SOUTH GA RIGHT ALONG THE MAIN AXIS OF MOISTURE. THESE STORMS WILL MOST LIKELY CONTINUE TO MOVE EAST THROUGH THE STATE AND CONTINUE THROUGH MIDNIGHT TO 2AM. THE MAIN UPPER LEVEL THROUGH STAYS FAIRLY STATIONARY ACROSS THE KY/OH VALLEYS THROUGH SUN BEFORE SLIDING EAST MON/TUE. THIS TROUGH WILL CONTINUE TO USHER IN UPPER LEVEL DISTURBANCES ACROSS GA/SC UNTIL ITS AXIS MOVES EAST OF THE REGION. WITH DEEP TROPICAL MOISTURE AND DIURNALLY DRIVEN INSTABILITY INDICES DEVELOPING EVERYDAY...SHOULD CONTINUE TO SEE MORE ISOLATED SEVERE STORMS THROUGH THE SHORT TERM. PWS ARE EXPECTED IN THE 1.50 TO 2.00 RANGE WITH CAPES AROUND 1500 TO 2000 AND LIS AROUND -2 TO -5 BOTH SUN AND MON. THE BIGGEST THREATS OVER THE NEXT TWO DAYS APPEARS TO BE PEA TO PENNY SIZE HAIL...LIGHTNING...AND HEAVY RAIN. THERE IS VERY LITTLE SHEER SO NO REAL TORNADO THREAT EXITS. THERE WILL SOME GUSTY WINDS (30-40KT) WITH THUNDERSTORM DOWNBURST. TEMPS SHOULD BE VERY CLOSE TO SEASONAL NORMS THROUGH THE SHORT TERM. .LONG TERM /TUESDAY THROUGH SATURDAY/... THE UPPER LEVEL RIDGE BEGINS TO WEAKEN BY TUE AFTERNOON AND MOVES OFF THE MID ATLANTIC COAST BY 00Z WED. ONCE IT MOVES THROUGH WE GET INTO A MORE ZONAL FLOW PATTERN. THE MODELS CONTINUE TO SHOW A NICE PLUMB OF MOISTURE EXTENDING W TO E ACROSS THE REGION THROUGH FRI BUT WEAK UPPER LEVEL RIDGE BEGINS TO DEVELOP OVER THE NORTHERN GULF THU/FRI. ALL IN ALL WE SHOULD GRADUALLY SEE LESS AND LESS THUNDERSTORM DEVELOPMENT FROM DAY TO DAY AS WE GO THROUGH DAY 7. GUIDANCE TEMPERATURE CONTINUE TO ADVERTISE NEAR SEASONAL NORMALS THROUGH NEXT WEEK AND SEE NO REASON TO MAKE ANY CHANGES. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 87 68 88 68 / 30 50 30 30 20 ATLANTA 69 86 69 87 70 / 30 40 30 30 20 BLAIRSVILLE 62 81 63 86 64 / 30 40 30 20 10 CARTERSVILLE 66 87 64 91 67 / 30 40 20 20 10 COLUMBUS 72 88 71 90 72 / 30 60 30 50 30 GAINESVILLE 68 85 67 87 69 / 30 50 40 20 20 MACON 70 89 69 91 71 / 40 50 30 40 30 ROME 68 89 67 90 69 / 30 40 20 20 10 PEACHTREE CITY 66 85 66 86 68 / 30 40 30 30 20 VIDALIA 71 90 70 88 71 / 50 60 40 60 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 01
Hazardous weather outlook, Jul 5, 5:21 AM EDT, 10 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 521 AM EDT SAT JUL 5 2008 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-061000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 521 AM EDT SAT JUL 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS EXPECTED THIS AFTERNOON AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING. .SYNOPSIS... A COLD FRONT DRIFTING SOUTH FROM THE TENNESSEE VALLEY AND A PASSING UPPER LEVEL DISTURBANCE WILL ENHANCE THUNDERSTORM DEVELOPMENT ACROSS NORTH AND CENTRAL GEORGIA TODAY AND TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARD ASSOCIATED WITH ANY THUNDERSTORM THAT DEVELOPS WILL BE CLOUD TO GROUND LIGHTNING. HOWEVER...STRONG WINDS AND LARGE HAIL WILL BE POSSIBLE IN ANY ISOLATED PULSE SEVERE THUNDERSTORM THAT DEVELOPS. THE GREATEST THREAT OF ISOLATED SEVERE STORMS WILL BE NORTH OF A COLUMBUS TO MACON TO AUGUSTA LINE...DURING THE AFTERNOON AND EVENING. .DISCUSSION... AN UPPER LEVEL DISTURBANCE AND A COLD FRONT PUSHING SOUTH FROM THE TENNESSEE VALLEY WILL AID IN THE DEVELOPMENT OF THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT. INSTABILITY WILL BE MODERATE WITH CAPE VALUES FROM 1000 TO 2500...AND LIFTED INDICES IN THE MINUS 2 TO MINUS 5 RANGE. A FEW OF THE THUNDERSTORMS COULD BE SEVERE...PRODUCING DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS EACH DAY...MAINLY DURING THE AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 5, 3:14 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 314 PM EDT SAT JUL 5 2008 GAZ082-051945- 314 PM EDT SAT JUL 5 2008 ...SIGNIFICANT WEATHER ALERT FOR STRONG WINDS AND FREQUENT LIGHTNING IN BIBB COUNTY UNTIL 345 PM EDT... AT 314 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SKIPPERTON...MOVING EAST AT 25 MPH. WIND GUSTS OF 45 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAIN AND PEA SIZE HAIL ARE LIKELY AS THIS STORM MOVES ACROSS BIBB COUNTY THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE SKIPPERTON...RUTLAND...PAYNE...MACON AND CROSS KEYS.
Special weather statement, Jul 5, 3:23 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 323 PM EDT SAT JUL 5 2008 GAZ049>051-060-061-052000- 323 PM EDT SAT JUL 5 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL...EXCESSIVE LIGHTNING AND 45 MPH WINDS IN HANCOCK...PUTNAM...TALIAFERRO...GREENE AND MORGAN COUNTIES UNTIL 400 PM EDT... AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM PENFIELD TO 5 MILES WEST OF WARFIELD...MOVING EAST AT 22 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS HANCOCK...PUTNAM...TALIAFERRO...GREENE AND MORGAN COUNTIES THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE RUDDEN...EATONTON...PHOENIX...PENFIELD...GREENSBORO... WARFIELD...PENFIELD...VEAZEY...WOODVILLE...UNION POINT...SILOAM... ROCKVILLE...WHITE PLAINS...ROBINSON AND SHOULDERBONE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 5, 3:32 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 332 PM EDT SAT JUL 5 2008 GAZ056>059-052000- 332 PM EDT SAT JUL 5 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL...EXCESSIVE LIGHTNING AND 45 MPH WINDS IN SPALDING...BUTTS...JASPER AND HENRY COUNTIES UNTIL 400 PM EDT... AT 330 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES SOUTH OF LOCUST GROVE...MOVING EAST AT 23 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS SPALDING...BUTTS...JASPER AND HENRY COUNTIES THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE LOCUST GROVE... JENKINSBURG...INDIAN SPRINGS STATE PARK...JACKSON AND FLOVILLA. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, Jul 5, 3:34 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
334 PM EDT SAT JUL 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG 5 SE MONTEZUMA 32.25N 83.97W
07/05/2008 MACON GA COUNTY OFFICIAL
TWO TREES DOWN.
&&
MSRLocal storm report, Jul 5, 3:42 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
342 PM EDT SAT JUL 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL 2 S BARNESVILLE 33.02N 84.16W
07/05/2008 E0.75 INCH LAMAR GA PUBLIC
&&
MSRSpecial weather statement, Jul 5, 3:54 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 354 PM EDT SAT JUL 5 2008 GAZ050-060-061-052030- 354 PM EDT SAT JUL 5 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL...EXCESSIVE LIGHTNING AND 40 MPH WINDS IN HANCOCK...PUTNAM AND GREENE COUNTIES UNTIL 430 PM EDT... AT 351 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM SHOULDERBONE TO NONA...MOVING EAST AT 21 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS HANCOCK...PUTNAM AND GREENE COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SHOULDERBONE... ROCKVILLE...NONA...FLAT ROCK...SPARTA...DEVEREUX...CULVERTON AND JEWELL. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 1:51 PM EDT | Severe Thunderstorm Warning | FFC | Henry, Morgan, Newton, Rockdale, Walton | 39 min |
| Jul 5, 1:57 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Newton | 29 min |
| Jul 5, 2:15 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Macon, Pulaski | 45 min |
| Jul 5, 2:37 PM EDT | Severe Thunderstorm Warning | FFC | Macon | 8 min |
| Jul 5, 2:40 PM EDT | Severe Thunderstorm Warning | FFC | Sumter, Webster | 28 min |
| Jul 5, 2:47 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Macon, Peach, Pulaski | 23 min |
| Jul 5, 2:51 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski, Wilcox | 28 min |
| Jul 5, 3:27 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Monroe, Upson | 48 min |
| Jul 5, 3:39 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Taliaferro, Warren, Wilkes | 30 min |
| Jul 5, 4:02 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Telfair, Wheeler | 26 min |
| Jul 5, 4:06 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Glascock, Hancock, Washington, Wilkinson | 39 min |
| Jul 5, 4:52 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 38 min |
| Jul 5, 4:59 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 31 min |
| Jul 5, 5:30 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 29 min |
| Jul 5, 5:33 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs, Wheeler | 42 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.